# SDR SWAA2022060808753

- Difficulty date: May 17, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BS500A STR26L AND WL156 AT FWD CARGO COMPARTMENT 2022-284007 / [01] INSTALLED SUPPORT ZEE AND FASTENERS LOC. BS400 AT 500D STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 DWG 143A7500 REV A  SEE INDIVIDUAL SINGNOFF BELOW;[02] INSTALLED SUPPORT ZEE AND FASTENERS LOC. BS400 AT 500D STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 DWG 143A7500 REV A  SEE INDIVIDUAL SINGNOFF BELOW
